Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 48, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2006, 6:49 AM EDT for Lumpkin County, White County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2006, 6:49 AM EDT (10:49 UTC)
- Expired
- Apr 3, 2006, 7:15 AM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Lumpkin County, GA, White County, GA
The radar
The Atlanta radar (KFFC), 148 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 3:47 AM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 587 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 031049 SVRFFC GAC187-311-031115- /O.NEW.KFFC.SV.W.0048.060403T1049Z-060403T1115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 649 AM EDT MON APR 3 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LUMPKIN COUNTY IN NORTH CENTRAL GEORGIA WHITE COUNTY IN NORTHEAST GEORGIA * UNTIL 715 AM EDT * AT 647 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF DAHLONEGA...AND MOVING NORTHEAST AT 55 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNICOI STATE PARK...GARLAND...CLEVELAND AND AURARIA. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3461 8422 3442 8415 3461 8364 3479 8375 $$
1 follow-up statement
000
WWUS52 KFFC 031103
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 AM EDT MON APR 3 2006
GAC187-031111-
/O.CAN.KFFC.SV.W.0048.000000T0000Z-060403T1115Z/
LUMPKIN GA-
701 AM EDT MON APR 3 2006
...THE SEVERE THUNDERSTORM WARNING FOR LUMPKIN COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORMS HAVE MOVED OUT OF LUMPKIN COUNTY. MODERATE
TO OCCASIONALLY HEAVY RAIN...LIGHTNING AND GUSTY WINDS ARE STILL
POSSIBLE IN LUMPKIN COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3459 8372 3455 8381 3455 8385 3465 8387
3474 8382 3476 8382 3478 8378 3478 8374
3461 8365
$$
GAC311-031115-
/O.CON.KFFC.SV.W.0048.000000T0000Z-060403T1115Z/
WHITE GA-
701 AM EDT MON APR 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR WHITE COUNTY...
AT 700 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CLEVELAND...MOVING EAST AT 65 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROBERTSTOWN...HELEN...UNICOI STATE PARK AND NACOOCHEE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3459 8372 3455 8381 3455 8385 3465 8387
3474 8382 3476 8382 3478 8378 3478 8374
3461 8365
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 5:40 AM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 3, 5:40 AM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 AM EDT MON APR 3 2006 .SHORT TERM...(TODAY THROUGH WEDNESDAY) CURRENT SATELLITE LOOP SHOWS AN ENHANCED V SHAPED MOISTURE PLUME ASSOCIATED WITH FRONTAL SYSTEM MOVING THROUGH THE MID MS/TN/OH VALLEYS. CURRENTLY THERE IS A LINE OF SHRA/TSRA ORIENTED SW TO NE MOVING E THROUGH TN. CURRENT WATCH BOXES COVER MOST OF THE STATE OF TN AND NORTHERN AL AND N GA. THE BULK OF THE SEVERE WX SEEMS TO BE MOVING DUE E AND SHOULD STAY N OF THE GA BORDER. THERE ARE SOME STORMS BACK ACROSS NORTHERN MS/AL THAT MAY MAKE THERE WAY INTO GA. WOULD NOT BE A SURPRISE TO SEE A FEW SEVERE STORMS AS IT MOVES INTO NW GA...BUT SHOULD CALM DOWN AFTER THAT. MODELS SHOWING THE POSSIBILITY OF A FAVORABLE JET CONFIGURATION AND PVA ALONG WITH STRONG WINDS ALOFT HOWEVER...WITH THE LACK OF SURFACE HEATING INSTABILITY WILL BE LIMITED WITH CAPES BELOW 1000 AND LIS AROUND -1 TO -3. LOOKS LIKE THE BEST CHANCE FOR FOR SEVER WX ACROSS THE STATE WILL BE THIS AFTERNOON AS THE SYSTEM EXITS THE AREA. THE BIG FACTOR WILL BE IF THERE WILL BE ENOUGH MOISTURE LEFT AND WILL THERE BE ENOUGH SUNSHINE TO PRODUCE SOME SURFACE INSTABILITY AT HE SAME TIME. AS THIS SYSTEM EXITS THE AREA A VERY TIGHT GRADIENTS SETS UP BEHIND IT SO WILL ISSUE WIND ADVISORY FOR THE ENTIRE CWA FROM 18 TO 00Z AND CONTINUE THE ADVISORY THROUGH 03Z FOR NE GA. ONCE THE FRONT MOVES THROUGH GA TODAY IT WILL BRING IN SOME COOLER DRIER AIR AND WILL SEE TEMPS TONIGHT MAINLY IN THE 40S AND DAY TIME TEMPS IN THE 70S. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) AFTER THE STORM SYSTEM MOVES THROUGH TODAY HIGH PRESSURE BUILDS INTO THE AREA THROUGH THE END OF THE WEEK. THERE ARE A FEW WAVES THAT TRY TO MOVE INTO N GA (THU AFTERNOON AND SAT) BIT THEY ARE BOTH FAIRLY WEAK. AS RIDGE SETTLES IN ACROSS THE AREA WILL BEGIN TO SEE SWLY FLOW THU WHICH WILL HELP THE TEMPS REBOUND INTO THE 70S AND 80S THROUGH THE WEEKEND. && .AVIATION... LINE OF STRONG STORMS MOVING EAST OF TENNESSEE/EASTERN ALABAMA...SHOWING SOME SIGNS OF WEAKENING AS THEY MOVE INTO EXTREME NORTHWEST GEORGIA. NONETHELESS..THINK LINE WILL HOLD TOGETHER ...REACHING ATL METRO AREA 11Z-12Z...AHN/MCN/CSG AFT 15Z. EXPECT CIGS TO LOWER INTO THE MVFR RANGE AS PRECIP MOVES IN...BUT SHOULD IMPROVE FAIRLY RAPIDLY AS PRECIP ENDS. VSBYS GENERALLY UNRESTRICTED OUTSIDE OF PRECIP AREAS...BUT COULD SEE VSBYS LOWER BRIEFLY TO AROUND A MILE IN STORMS. SOUTHWEST WINDS GENERALLY 10 KTS OR LESS EARLY THIS MORNING...SHOULD BEGIN TO PICKUP BY MID-MORNING 10 TO 15KTS...BUT BECOMING NORTHWEST WITH SUSTAINED SPEEDS IN THE 15 TO 20KTS RANGE WITH GUST UP TO 30KTS THIS AFTERNOON AS FRONT PUSHES THROUGH. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 77 46 68 42 / 20 0 0 0 ATHENS 81 45 72 40 / 20 0 0 0 GAINESVILLE 75 45 68 40 / 30 0 0 0 ROME 80 45 71 38 / 30 0 0 0 COLUMBUS 83 50 73 45 / 10 0 0 0 MACON 82 47 74 41 / 10 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL... CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DADE...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FAYETTE...FLOYD...FORSYTH...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...WHITFIELD...WILCOX... WILKES...WILKINSON. WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING FOR DAWSON...FANNIN...GILMER...LUMPKIN...PICKENS...TOWNS...UNION...WHITE. && 01
Hazardous weather outlook, Apr 2, 7:45 PM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 PM EDT SUN APR 2 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031000- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 745 PM EDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ...SCATTERED THUNDERSTORMS EXPECTED LATE TONIGHT AND EARLY MONDAY ACROSS NORTH GEORGIA... .SYNOPSIS... A WEAK FRONTAL BOUNDARY WAS DRAPED ACROSS NORTH CENTRAL AND NORTHEAST GEORGIA THIS EVENING. MEANWHILE...AN UPPER TROUGH AND STRONG COLD FRONT IN THE MIDWEST WILL SLOWLY APPROACH THE AREA FROM THE NORTHWEST LATE TONIGHT AND EARLY MONDAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS LATE TONIGHT WILL BE WIND GUSTS TO 45 MPH AND CLOUD-TO-GROUND LIGHTNING. SMALL HAIL IS ALSO POSSIBLE WITH THE STRONGER THUNDERSTORMS...MAINLY IN FAR NORTHWEST GEORGIA. THE MOST SIGNIFICANT THREAT FOR STRONG THUNDERSTORMS WILL BE NORTHWEST OF A LINE FROM ROME TO BLUE RIDGE AFTER 4 AM EST MONDAY...REACHING A CARROLLTON...TO ATLANTA...TO GAINESVILLE LINE AROUND OR SHORTLY AFTER DAYBREAK. .DISCUSSION... A VERY UNSTABLE AIR MASS WAS PRESENT ACROSS GEORGIA THIS EVENING. CAPES WERE IN EXCESS OF 1000 ACROSS MUCH OF THE AREA WITH LIFTED INDICES AS LOW AS MINUS 6. A WEAK FRONTAL BOUNDARY AND DEWPOINT DISCONTINUITY LINE STRETCHED FROM NEAR ROME...TO ATLANTA...TO JUST SOUTH OF ATHENS. THIS BOUNDARY SERVED AS A FOCUS FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS DURING THE EVENING. HOWEVER...WITH THE LOSS OF DAYTIME HEATING AND A WEAK CAP IN THE 850 TO 700 MILLIBAR LAYER...THE THUNDERSTORMS DISSIPATED BY 8 PM EST SUNDAY. LATER TONIGHT...THE ENTIRE UPPER TROUGH AND ASSOCIATED COLD FRONT WILL MOVE INTO THE AREA FROM THE NORTHWEST. A LARGE COMPLEX OF THUNDERSTORMS...NOW ONGOING ACROSS MISSOURI AND ARKANSAS...IS EXPECTED TO ACCOMPANY THE COLD FRONT. THESE THUNDERSTORMS WILL LIKELY ARRIVE IN NORTHWEST GEORGIA BEFORE DAYBREAK AND SPREAD ACROSS THE REMAINDER OF NORTH GEORGIA DURING THE MORNING. WHILE THESE THUNDERSTORMS WILL BE IN A DISSIPATING STATE...LOCALLY HEAVY RAIN...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD-TO-GROUND LIGHTNING WILL STILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA MONDAY MORNING. THESE THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...BUT SOME COULD BE STRONG. ADDITIONAL THUNDERSTORMS MAY DEVELOP ALONG THE FRONT AS IT SWEEPS INTO CENTRAL GEORGIA DURING THE EARLY AFTERNOON MONDAY. A FEW OF THESE STORMS MAY BECOME SEVERE. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED FOR THE PERIOD TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...LATE TONIGHT AND EARLY MONDAY...EMERGENCY MANAGERS IN NORTH CENTRAL AND NORTHWEST GEORGIA WILL NEED TO BE ALERT FOR POSSIBLE WARNINGS AND STATEMENTS THAT MAY BE ISSUED. 19
In the hours before
Special weather statement, Apr 3, 4:51 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 451 AM EDT MON APR 3 2006 GAZ001>004-030930- 451 AM EDT MON APR 3 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS IN DADE...WALKER...WHITFIELD AND CATOOSA COUNTIES UNTIL 530 AM EDT... AT 447 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM GRAYSVILLE TO RISING FAWN...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS OF 35 TO 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PORTIONS OF DADE...WALKER...WHITFIELD AND CATOOSA COUNTIES. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 3, 6:35 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 AM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HAIL LINDALE 34.19N 85.18W
04/03/2006 E1.00 INCH FLOYD GA PUBLIC
0557 AM HAIL MCCAYSVILLE 34.98N 84.37W
04/03/2006 E0.75 INCH FANNIN GA PUBLIC
0605 AM HAIL MORGANTON 34.87N 84.24W
04/03/2006 E1.75 INCH FANNIN GA PUBLIC
0620 AM HAIL 3 E FAIRMOUNT 34.44N 84.65W
04/03/2006 E0.88 INCH PICKENS GA PUBLIC
&&
LPRSpecial weather statement, Apr 3, 6:48 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 648 AM EDT MON APR 3 2006 GAZ042-031115- 648 AM EDT MON APR 3 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN CARROLL COUNTY UNTIL 715 AM EDT... AT 647 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JAKE THE THUNDERSTORM WAS NEARLY STATIONARY. LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS STORM AS IT MOVES ACROSS CARROLL COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BOWDON AND CARROLLTON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 715 AM EDT. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:42 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 23 hr |
| Apr 3, 5:18 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 42 min |
| Apr 3, 5:21 AM EDT | Severe Thunderstorm Warning | FFC | Floyd | 24 min |
| Apr 3, 5:33 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 27 min |
| Apr 3, 5:40 AM EDT | Severe Thunderstorm Warning | FFC | Floyd | 35 min |
| Apr 3, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 31 min |
| Apr 3, 5:49 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 26 min |
| Apr 3, 5:55 AM EDT | Severe Thunderstorm Warning | FFC | Murray | 20 min |
| Apr 3, 5:59 AM EDT | Severe Thunderstorm Warning | FFC | Bartow | 31 min |
| Apr 3, 6:07 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Pickens | 23 min |
| Apr 3, 6:11 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 34 min |
| Apr 3, 6:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 28 min |
| Apr 3, 6:31 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 29 min |
| Apr 3, 6:32 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 21 min |
| Apr 3, 6:35 AM EDT | Severe Thunderstorm Warning | FFC | Paulding | 25 min |
| Apr 3, 6:55 AM EDT | Severe Thunderstorm Warning | FFC | Douglas | 22 min |
| Apr 3, 7:11 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 21 min |
| Apr 3, 7:18 AM EDT | Severe Thunderstorm Warning | FFC | Heard | 7 min |
| Apr 3, 7:28 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 12 min |
| Apr 3, 7:32 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 28 min |
| Apr 3, 8:07 AM EDT | Severe Thunderstorm Warning | FFC | Henry | 10 min |
| Apr 3, 9:31 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 22 min |
| Apr 3, 4:00 PM EDT | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.